# SDR 06FDEA03135

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED AT BS 1070 BETWEEN STR 26L AND 27L UPPER SURFACE.  CUT OUT DAMAGE ON FRAME AT BS 1070 BETWEEN STR 26L & 27L LOWER SURFACE AND   INSTALLED REPAIR DOUBLER PER SRM 51-40-3.
